Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Causes of Juvenile pustular psoriasis

List of causes of Juvenile pustular psoriasis

Following is a list of causes or underlying conditions (see also Misdiagnosis of underlying causes of Juvenile pustular psoriasis) that could possibly cause Juvenile pustular psoriasis includes:

  • Taking systemic steroids (steroid medications given by mouth or by injection) and then discontinuing them
  • Various drugs, including the following:
  • Salicylates, compounds made from salicylic acid, often used to treat pain and fever
  • Iodine, a topical antiseptic
  • Lithium or trazodone, antidepressants
  • Phenylbutazone or oxyphenbutazone, nonsteroidal anti-inflammatory drugs (NSAIDs)
  • Penicillin, an antibiotic
  • Hydroxychloroquine, an antimalarial drug
  • Calcipotriol, a vitamin-D derivative
  • Interferon alfa and recombinant interferon-beta injections,chemotherapeutic agents
  • Strong, irritating topical solutions (creams or ointments applied to the skin), including tar, anthralin, steroids under occlusion, and zinc pyrithione in shampoo
  • Infections
  • Sunlight or phototherapy
  • Cholestatic jaundice (a yellowish staining of the skin and eyes, caused by bile)
  • Hypocalcemia (abnormally low levels of calcium in the blood)
  • In many people, the trigger is never identified

Juvenile pustular psoriasis: Causes and Types

Causes of Broader Categories of Juvenile pustular psoriasis: Review the causal information about the various more general categories of medical conditions:

Related information on causes of Juvenile pustular psoriasis:

As with all medical conditions, there may be many causal factors. Further relevant information on causes of Juvenile pustular psoriasis may be found in:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise